# SDR SIMA20171118002

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR TIE AT FRAME 60, BETWEEN STRINGERS 20R - 21R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
